Research Article
Characterizations of Classes of Harmonic Convex Functions and Applications
- Abdus Salam School of Mathematical Sciences, GC University, Lahore, Pakistan.
- Institute of Research and Development of Processors, University of the Basque, Country campus of Leioa (Bizkaia), 48940 Leioa, Spain
- Department of Mathematics, Faculty of Arts and Sciences, Giresun University, 28100, Giresun, Turkey
* Corresponding author
Abstract
In this paper, we consider classes of harmonic convex functions and give their special characterizations. Furthermore, we consider Hermite Hadamard type inequalities related to these classes to give some non-numeric estimates of well-known definite integrals.
How to Cite
I. A. Baloch, M. De La Sen, I. Iscan, Characterizations of Classes of Harmonic Convex Functions and Applications, Int. J. Anal. Appl. 17 (2019), 722–733. https://doi.org/10.28924/2291-8639-17-2019-722
BibTeX
@article{Baloch2019,
author = {Baloch, Imran Abbas and De La Sen, Manuel and Iscan, Imdat},
title = {Characterizations of Classes of Harmonic Convex Functions and Applications},
journal = {Int. J. Anal. Appl.},
volume = {17},
year = {2019},
pages = {722--733},
doi = {10.28924/2291-8639-17-2019-722}
}References
- [1] D-Y. Hwang, Some inequalities for differentiable convex mapping with application to weighted trapezoidal formula and higher moments of random variables, Appl. Math. Comput. 217 (2011), 9598-9605.
- [2] D-Y. Hwang, Some inequalities for differentiable convex mapping with application to weighted midpoint formula and higher moments of random variables, Appl. Math. Comput. 232 (2014), 68-75.
- [3] S.S. Dragomir, Hermite-Hadamard's type inequalities for convex funtions of selfadjoint operators in Hilbert spaces, Linear Algebra Appl. 436 (2012), no. 5, 1503-1515.
- [4] S.S. Dragomir and C.E.M. Pearce, Selected topics on Hermite-Hadamard type inequalities and applications, RGMIA Monographs, 2000. Available online at https://rgmia.org/monographs/hermite hadamard.html.
- [5] I. A. Baloch and I. Iscan, Some Hermite-Hadamard type integral inequalities for Harmonically (p,(s,m))-convex functions, J. Inequal. Spec. Funct. 8 (2017), 65-84.
- [6] I. A. Baloch, I. Iscan and S. S. Dragomir, Fejer's type inequalities for Harmonically (s, m)-convex functions, Int. J. Anal. Appl. 12 (2016), 188-197.
- [7] I. A. Baloch, I.I ¸scan, Some Ostrowski Type Inequalities For Harmonically (s, m)-convex functoins in Second Sense, Int. J. Anal. 2015 (2015), Article ID 672675, 9 pages.
- [8] Z. B. Fang and R. Shi, On the(p,h)-convex function and some integral inequalities, J. Inequal. Appl., 2014 (2014), Art. ID 45.
- [9] Ë™I. Ë™I ¸scan, Hermite-Hadamard type inequaities for harmonically functions, Hacettepe J. Math. Stat. 43 (6) (2014), 935-942.
- [10] I. Iscan, Hermite-Hamard type inequalities for harmonically (α, m)-convex functions. arXiv:1307.5402 [math.CA], 2015.
- [11] I. Iscan, Hermite-Hadamard type inequaities for p-convex functions, Int. J. Anal. Appl. 11 (2016), 137-145.
- [12] C. P. Niculescu and L. E. Persson (2006). Convex functions and their applications, Springer-Verlag, New York.
- [13] K.S. Zhang and J.P. Wan, p-convex functions and their properties, Pure Appl. Math. 23(1) (2007), 130-133.
- [14] M. E. Gordji, M. R. Delavar and M. De La Sen, On φ-convex functions, J. Math. Inequal. 10 (2016), 173-183.